×

Relationship between algebraic \(MSL\)-cobordisms and derived Witt groups. (English. Russian original) Zbl 1291.55008

Dokl. Math. 87, No. 1, 76-78 (2013); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 448, No. 5, 503-505 (2013).
From the text: We prove a theorem which expresses derived Witt groups [E. M. Friedlander (ed.) and D. R. Grayson (ed.) Handbook of \(K\)-theory. Vol. 1 and 2. Berlin: Springer. xiv, 1163 p. (2005; Zbl 1070.19002)] in terms of cobordism groups.
As the first step, we prove the existence of an isomorphism \(BO^{*,*}(X)/\langle\eta- 1\rangle\cong W^*(X)\), where \(\eta\in \pi^{-1,-1}(pt)\) is the stable Hopf map. After this, using a theorem from Friedlander and Grayson [loc. cit., arXiv 1011.0656], it is not difficult to obtain a formula expressing derived Witt groups in terms of symplectic cobordisms. Hower, it turns out that, in this formula, unlike in the case of Hermitian \(K\)-theory groups of symplectic cobordisms can be replaced by \(MSL\)-cobordisms; this is shown in the second half of the paper.

MSC:

55R40 Homology of classifying spaces and characteristic classes in algebraic topology
19G38 Hermitian \(K\)-theory, relations with \(K\)-theory of rings
14F42 Motivic cohomology; motivic homotopy theory

Citations:

Zbl 1070.19002
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Topological Library. Cobordisms in Soviet Union. 1967-1979, Ed. by S. P. Novikov and I. A. Taimanov (Inst. Komp’yut. Issled., Moscow, 2011) [in Russian].
[2] E. Friedlander and D. Grayson, Handbook of K-Theory (Springer-Verlag, Berlin, 2005). · Zbl 1070.19002
[3] P. E. Conner and E. E. Floyd, The Relation of Cobordism to K-Theories (Springer-Verlag, Berlin, 1966). · Zbl 0161.42802
[4] Jardine, J F, No article title, Doc. Math., 5, 445-552, (2000) · Zbl 0969.19004
[5] Morel, F; Voevodsky, V, No article title, Publ. Math. IHES, 90, 45-143, (1999) · Zbl 0983.14007
[6] I. Panin and C. Walter, On the Algebraic Cobordism Spectra MSL and MSp, arXiv:1011.0651 [math.AG], Nov. 2, 2010.
[7] I. Panin and C. Walter, On the Relation of the Symplectic Algebraic Cobordism to Hermitian K-Theory, arXiv:1011.0652 [math.AG], Nov. 2, 2010.
[8] Schlichting, M, No article title, J. K-Theory, 5, 105-165, (2010) · Zbl 1328.19009
[9] Voevodsky, V, No article title, Doc. Math. Extra Vol., 1, 579-604, (1998)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.